# SDR CKSA97104

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Part number: 5769515
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LATERAL BRACE IN NR 2 PYLON JUST FORWARD OF WING FRONT SPAR HAS 1 INCH LONG CRACK AT INBOARD END.  REPAIRED IAW DC8 SRM 54-2-1.  C-1 CHECK INSPECTION WORK CARD NUMBER 7214.  NON-ROUTINE TASK CARD NUMBER 93655.
